# SDR DALA2020031301834

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 67,000 hours, 25,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6706, L/P 7114529) DURING GIRT BAR LUBE - FOUND DOOR R4 MISSING 1 DOOR STOP BEARING PLATE. FWD LOWER SIDE. CORRECTIVE ACTION: INSTALLED DOOR STOP BEARING PLATE IAW B757 AMM 52-11-00.
